# SDR R61A201302050115

- Difficulty date: February 5, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N502LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 8,146 hours, 8,378 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT DISCOVERED OVERHEAD BIN EMERGENCY PLACARDS MISSING.  MAINTENANCE PLACED PLACARDS ON NEF PER BOMBA AMM.
